# SDR SWAA2024052081077

- Difficulty date: April 30, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Torn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232RF UPPER SURFACE IS TORN IN SEVERAL AREAS.<[01] 04 - REPAIRED PER [SRM 53-00-50-2R-1-B00276 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)];[02] AUDIT;[03] REFER TO FAULT TTG8Q00T2BDQ WHERE EA 24-153-01171 WAS ADDED AS A SUBTASK;[04] VERIFIED ITEM 3 AUDIT C/W
